zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Argument estimates of certain analytic functions defined by a class of multiplier transformations. (English) Zbl 1050.30007
In this paper, the authors have defined some classes of analytic functions using the multipliers transformations. Some integral preserving properties of these classes are studied in a sector. As special cases, some known results are obtained.

MSC:
30C45Special classes of univalent and multivalent functions
WorldCat.org
Full Text: DOI
References:
[1] Srivastava, H. M.; Owa, S.: Current topics in analytic function theory. (1992) · Zbl 0976.00007
[2] Owa, S.; Nunokawa, M.; Saitoh, H.; Srivastava, H. M.: Close-to-convexity, starlikeness, and convexity of certain analytic functions. Appl. math. Lett. 15, No. 1, 63-69 (2002) · Zbl 1038.30011
[3] Uralegaddi, B. A.; Somanatha, C.: Certain classes of univalent functions. Current topics in analytic function theory, 371-374 (1992) · Zbl 0987.30508
[4] Flett, T. M.: The dual of an inequality of Hardy and Littlewood and some related inequalities. J. math. Anal. appl. 38, 746-765 (1972) · Zbl 0246.30031
[5] Li, J. -L.; Srivastava, H. M.: Some inclusion properties of the class $P{\alpha}$(ß). Integral transform. Spec. funct. 8, 57-64 (1999) · Zbl 0935.30007
[6] Mocanu, P. T.: On starlike functions with respect to symmetric points. Bull. math. Soc. sci. Math. R.S. Roumanie (N.S.) 28, No. 76, 47-50 (1984) · Zbl 0542.30013
[7] Sakaguchi, K.: On a certain univalent mapping. J. math. Soc. Japan 11, 72-75 (1959) · Zbl 0085.29602
[8] Lewandowski, Z.; Stankiewicz, J.: On mutually adjoint close-to-convex functions. Ann. univ. Mariae Curie-skłodowska sect. A 19, 47-51 (1965) · Zbl 0201.41001
[9] Kalplan, W.: Close-to-convex schlicht functions. Michigan math. J. 1, 169-185 (1952)
[10] Das, R. N.; Singh, P.: On subclasses of schlicht mapping. Indian J. Pure appl. Math. 8, 864-872 (1977) · Zbl 0374.30008
[11] Noor, K. I.: On quasi-convex functions and related topics. 10, 241-258 (1987) · Zbl 0637.30012
[12] Padmanabhan, K. S.; Thangamani, J.: On ${\alpha}$-starlike and ${\alpha}$-close-to-convex functions with respect to symmetric points. J. madras univ. 42, 8-11 (1979) · Zbl 0699.30011
[13] Padmanabhan, K. S.; Thangamani, J.: The effect of certain integral operators on some classes of starlike functions with respect to symmetric points. Bull. math. Soc. sci. Math. R.S. Roumanie (N.S.) 26, No. 74, 355-360 (1982) · Zbl 0507.30009
[14] Eenigenburg, P.; Miller, S. S.; Mocanu, P. T.; Reade, M. O.: Rev. roumaine math. Pures appl.. 29, 567-573 (1984)
[15] Miller, S. S.; Mocanu, P. T.: Differential subordinations and univalent functions. Michigan math. J. 28, 157-171 (1981) · Zbl 0439.30015
[16] Nunokawa, M.; Owa, S.; Saitoh, H.; Cho, N. E.; Takahashi, N.: Some properties of analytic functions at extremal points for arguments. (2002)
[17] Silverman, H.; Silvia, E. M.: Subclasses of starlike functions subordinate to convex functions. Canad. J. Math. 37, 48-61 (1985) · Zbl 0574.30015